Skip to Content

I bleed my first day using Monistat 7, should I worry? Is it normal?

Responses (1)

chuck1957 26 Mar 2017

Tm17 if it is more like spotting and not full blown like your period this is okay. Many times it can be the Irritation from the infection as it peals out the layers of bacteria or whatever that are just inside and this is why some woman bleed or feel much burning. Remember do not take a bath or have sex until you are completely clear from this infection. If any other worries call your doctor on Monday. But really as I said spotting or even a bit more can be normal. have a good day and hope you feel better soon. OH and by not taking a bath just meant you should not soak in the water and get moisture inside of you but it is fine to shower. Please feel free to repost if I left anything out. Chuck1957

Tm17 26 Mar 2017

Okay thanks!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions